# SDR ASAA0480072

- Difficulty date: February 12, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PA122261
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, FOUND COCKPIT OVERHEAD STANDBY EMERGENCY LIGHT FOUND INOPERATIVE.  REPLACED LIGHT SOCKET.  LIGHT THEN OPERATED PROPERLY.  (M)
